# SDR FDEA202310081728

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 17,827 hours, 3,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W3003501
- Part serial: 000373
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM IB TO OB 52 INCH CROSS LE TO TE 67 INCH FOUND ONE BIRD   STRIKE. EVALUATED LH OB FLAP LWR SURFACE FROM IB TO OB 52 INCH CROSS LE TO TE 67 INCH ONE   BIRD STRIKE. DAMAGE SIZE L*W=1" *0.8" WITHIN REPAIR LIMIT AS PER B777 SRM 57-53-01-1A   ALLOWABLE DAMAGE 2, REV 45.0. REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R-2 AND   SRM 51-70-04-2R-1 AND SRM 51-70-04-2R PARA.5.N REV 45.0 AND EA G-5750-T0376509 P1, TITLE:   WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE BIRD STRIKE PUNCTURE AT OTEF STA  80-  SRM REPAIR-RSC TRACKING. DETAIL PLS REFER TO WRI: 57504903. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
